# SDR FDEA201001230268

- Difficulty date: January 23, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65727962
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION UNDER BASE OF NR 2 STATIC WICK ON RT HORIZ STAB OTBD T/E.  REMOVED CORROSION AND FOUND OUT OF LIMITS AND CRACKED. TRIMMED OUT DAMAGE,   FABRICATED DOUBLER PLATE, TWO FILLERS AND INSTALLED IAW SRM 51-30-2, 51-10-6, 55-20-3 AND 51-80-7.
